# SDR SWAA2013051315941

- Difficulty date: April 24, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERWING EMERGENCY EXIT CEILING LIGHT HOUSING BROKEN.  REMOVED AND REPLACED LIGHT HOUSING IAW AMM.
